# SDR 110303

- Difficulty date: October 27, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N25MT
- Make and model: Lear 25C
- Aircraft serial: 129
- Aircraft time: 12,166 hours, 7,260 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Computer
- Part number: 66082781
- Part serial: 501121101
- Condition: Failed
- Location: Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON SELECTING THE LANDING GEAR UP THE NOSE GEAR UNSAFE LIGHT WOULD NOT GO OUT. THE LANDING GEAR WAS RECYCLED ONCE AGAIN WITH NO CHANGE IN THE SITUATION.  WHEN THE GEAR WAS SELECTED TO THE DOWN POSITION (THREE GREEN LIGHTS) WAS ACHIEVED. THE AIRCRAFT LANDED AND AT THE END OF THE LANDING ROLL AS THE AIRCRAFT WAS EXITING THE RUNWAY ONTO A TAXIWAY AND THE AIRCRAFT TOOK A UNCOMMANDED TURN TO THE RIGHT AT ABOUT 5-10 MPH AND CAME TO A STOP WITH JUST THE NOSE WHEEL OFF THE PAVEMENT.  IT WAS FOUND THAT THE (GEAR UNSAFE) LIGHT WAS CAUSED BY A BROKEN NOSE GEAR DOOR ACTUATING ROD. IT WAS FOUND THAT THE STEERING PROBLEM WAS CAUSED BY A FAULTY VARIABLE AUTHORITY STEERING COMPUTER P/N 6608278-1.
